# SDR A6WA201040226

- Difficulty date: February 4, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 27,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 320.163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FS 320.163 AT DATUM 8 INBD & OTBD ANGLES ARE CORRODED.  R & R INBD AND OTBD ANGLES IAW SRM 51-42-06, 51-42-13, 51-42-21.
